# SDR AALA20020741

- Difficulty date: May 15, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - FLT 66 - WEATHER RADAR INOPERATIVE UNTIL 30 MINUTES FROM LONDON WEATHER SYSTEM ON STATUS PAGE STILL THERE.  SAME PROBLEM LEAVING CHICAGO BUT AFTER IT WAS FIXED, IT WENT INOPERATIVE 20 MINUTES AFTER TO WEATHER FAIL ALSO ON NAV DISPLAY.  ACCOMPLISHED SYSTEM TEST OF BOTH LEFT AND RIGHT WEATHER RADAR SYSTEMS.  ALL OPS NORMAL.  (M)
